Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 264, NWS Jacksonville, FL

August 13, 2011Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 13, 2011, 3:50 PM EDT for Marion County, Florida. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2011, 3:50 PM EDT (19:50 UTC)
Expired
Aug 13, 2011, 4:30 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 139 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 4:00 PM EDTTSTM WND DMG3 Nnw Ocala, FL*** 2 INJ *** THUNDERSTORM WINDS BLEW A LARGE TREE DOWN AND INTO A MOBILE HOME AT 4023 NW GAINESVILLE ROAD. TWO PEOPLE WERE INJURED AND TRAPPED INSIDE. THIS REPORT WAS RELAYED TO THE NWS BY THE FLORIDA STATE WATCH OFFICE AROUND 530 PM AT WHICH TIME BOTH PERSON
Aug 13, 4:12 PM EDTTSTM WND DMG1 Nne Ocala, FLTHE FLORIDA STATE WATCH OFFICE RELAYED A REPORT FROM A MARION COUNTY SHERIFF DEPUTY OF WIND DAMAGE ALONG 1500 NORTHEAST 13TH STREET IN OCALA. TREES AND POWER LINES WERE BLOWN DOWN AND ROAD CREWS WERE RESPONDING TO THE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5484 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS52 KJAX 131950
SVRJAX
FLC083-132030-
/O.NEW.KJAX.SV.W.0264.110813T1950Z-110813T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 430 PM EDT

* AT 350 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANTHONY TO SILVER
  SPRINGS SHORES...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
  OF OCALA TO 6 MILES EAST OF OCALA...AND MOVING NORTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LYNNE...ANTHONY AND SPARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
      2922 8239
TIME...MOT...LOC 1950Z 189DEG 7KT 2929 8219 2916 8203

$$

SHULER
1 follow-up statement
745 
WWUS52 KJAX 132026
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SAT AUG 13 2011

FLC083-132035-
/O.EXP.KJAX.SV.W.0264.000000T0000Z-110813T2030Z/
MARION FL-
426 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY WILL
EXPIRE AT 430 PM EDT...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THUNDERSTORMS IN 
THE SOUTHEASTERN PART OF THE COUNTY.

LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
      2922 8239
TIME...MOT...LOC 2025Z 189DEG 7KT 2936 8218 2923 8202

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:31 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 13, 2:31 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT AUG 13 2011

...DECREASING RAIN CHANCES BY MONDAY...

.SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING.
LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN
THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF
THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS
OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS
NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE
LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE
ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO
SW LOW-LEVEL GRADIENT FLOW.

.SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND
EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH
SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75
AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER
OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY
OVER THE COASTAL WATERS BY EARLY EVENING.

E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD
EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN
SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON...
SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE
GA.

FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS
NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS
MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED.

.LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE
TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT
RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE
BEEN MADE TO EXISTING FORECAST.

&&

.AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS
AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE.
HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH
CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI
THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE.
PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE
NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL
AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS
EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING.

&&

.MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW
OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE
SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS
EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW
SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH
PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE
EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU
WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY.

&&

.FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH
MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS
OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL
VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  72  95 /  40  40  30  20
SSI  78  93  76  93 /  30  40  30  10
JAX  75  95  74  96 /  30  50  30  30
SGJ  76  92  76  93 /  30  50  30  40
GNV  74  94  73  95 /  30  40  30  30
OCF  74  95  75  95 /  20  30  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 10:30 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT SAT AUG 13 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1030 AM EDT SAT AUG 13 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...
...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL
PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK
PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT
OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS
THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT
IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF
PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE
HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO
THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE
ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST
FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY
ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW
STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND
FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS
ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/SEC

In the hours before

Special weather statement, Aug 13, 3:04 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT SAT AUG 13 2011

GAZ132-133-131945-
COFFEE-JEFF DAVIS-
304 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...

AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF SNIPESVILLE...OR 11
MILES NORTH OF BROXTON...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE THROUGH 345 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3180 8269 3164 8274 3173 8298 3179 8294
      3179 8291 3179 8287 3182 8284 3183 8280
TIME...MOT...LOC 1904Z 284DEG 5KT 3178 8288

ZAPPE
Special weather statement, Aug 13, 3:18 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SAT AUG 13 2011

FLZ037-040-132000-
MARION-PUTNAM-
318 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SALT SPRINGS...MOVING
NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...GEORGETOWN AND WELAKA THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2923 8174 2948 8182 2950 8161 2933 8164
      2932 8167 2929 8164 2923 8165
TIME...MOT...LOC 1919Z 175DEG 9KT 2931 8170

SHULER
Special weather statement, Aug 13, 3:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SAT AUG 13 2011

FLZ032-033-132015-
CLAY-ST. JOHNS-
322 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF PICOLATA...OR 14 MILES SOUTH
OF FRUIT COVE...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS...
PICOLATA AND BAKERSVILLE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3011 8158 2990 8138 2984 8170 2990 8176
TIME...MOT...LOC 1923Z 229DEG 7KT 2991 8166

SHULER
Special weather statement, Aug 13, 3:32 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT SAT AUG 13 2011

FLZ033-037-132015-
PUTNAM-ST. JOHNS-
332 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF BOSTWICK...OR 10 MILES
NORTHWEST OF PALATKA...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2975 8142 2973 8176 2980 8181 2984 8173
      2984 8159 2988 8160 2989 8160 2991 8155
TIME...MOT...LOC 1933Z 249DEG 9KT 2978 8173

SHULER
Special weather statement, Aug 13, 3:38 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT SAT AUG 13 2011

GAZ135-136-132030-
APPLING-WAYNE-
338 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 339 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF SURRENCY...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3183 8205 3183 8201 3179 8198 3180 8195
      3176 8193 3176 8191 3173 8191 3161 8217
      3175 8224 3185 8208
TIME...MOT...LOC 1939Z 233DEG 18KT 3174 8210

ZAPPE
Special weather statement, Aug 13, 3:45 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT SAT AUG 13 2011

FLZ040-132045-
MARION-
345 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
LOWELL TO 3 MILES NORTHWEST OF SILVER SPRINGS SHORES...MOVING NORTH
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SILVER SPRINGS SHORES...SANTOS...OCALA AIRPORT...OCALA...LOWELL...
LYNNE...ANTHONY...REDDICK...SPARR AND BURBANK THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
      2922 8239
TIME...MOT...LOC 1946Z 189DEG 7KT 2928 8219 2915 8203

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:14 PM EDTSpecial Marine WarningJAX2 hr
Aug 12, 9:39 PM EDTSpecial Marine WarningJAX2 hr
Aug 13, 1:45 PM EDTSpecial Weather StatementJAXMarion45 min
Aug 13, 3:18 PM EDTSpecial Weather StatementJAXPutnam42 min
Aug 13, 3:22 PM EDTSpecial Weather StatementJAXSaint Johns53 min
Aug 13, 3:32 PM EDTSpecial Weather StatementJAXSaint Johns43 min
Aug 13, 3:37 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns38 min
Aug 13, 3:45 PM EDTSpecial Weather StatementJAXMarion60 min
Aug 13, 3:46 PM EDTAreal Flood AdvisoryJAXPutnam89 min
Aug 13, 3:58 PM EDTSpecial Weather StatementJAXMarion47 min
Aug 13, 4:03 PM EDTSpecial Weather StatementJAXPutnam42 min
Aug 13, 4:05 PM EDTSpecial Weather StatementJAXSaint Johns40 min
Aug 13, 4:13 PM EDTSevere Thunderstorm WarningJAXMarion26 min
Aug 13, 4:14 PM EDTAreal Flood AdvisoryJAXMarion, Putnam91 min
Aug 13, 4:15 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam45 min
Aug 13, 4:15 PM EDTSevere Thunderstorm WarningJAXDuval, Putnam, Saint Johns60 min
Aug 13, 4:19 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam56 min
Aug 13, 4:23 PM EDTSpecial Marine WarningJAX52 min
Aug 13, 4:24 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns51 min
Aug 13, 4:30 PM EDTAreal Flood AdvisoryJAXSaint Johns90 min
Aug 13, 4:34 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns86 min
Aug 13, 4:46 PM EDTAreal Flood AdvisoryJAXMarion, Putnam89 min
Aug 13, 4:48 PM EDTAreal Flood AdvisoryJAXMarion87 min
Aug 13, 4:55 PM EDTSpecial Marine WarningJAX73 min
Aug 13, 4:57 PM EDTAreal Flood AdvisoryJAXSaint Johns63 min
Aug 13, 5:14 PM EDTSpecial Weather StatementJAXFlagler31 min
Aug 13, 5:18 PM EDTSpecial Weather StatementJAXDuval27 min
Aug 13, 5:24 PM EDTSevere Thunderstorm WarningJAXDuval51 min
Aug 13, 5:35 PM EDTAreal Flood AdvisoryJAXDuval115 min
Aug 13, 6:05 PM EDTSpecial Weather StatementJAXNassau40 min
Aug 13, 6:06 PM EDTSpecial Weather StatementJAXNassau39 min
Aug 13, 6:19 PM EDTSpecial Weather StatementJAXNassau41 min
Aug 13, 6:29 PM EDTSpecial Marine WarningJAX43 min
Aug 13, 6:38 PM EDTSpecial Marine WarningJAX19 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.